Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 28, Issue 1


Littlewood–Paley functions on homogeneous groups

Yong Ding
  • School of Mathematical Sciences, Laboratory of Mathematics and Complex Systems (BNU), Ministry of Education, Beijing Normal University, Beijing, 100875 P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Shuichi Sato
Published Online: 2014-08-31 | DOI: https://doi.org/10.1515/forum-2014-0058


We prove Lp estimates for a class of Littlewood–Paley functions on homogeneous groups under a sharp integrability condition of the kernel. The results obtained in the present paper essentially improve some known results.

Keywords: Littlewood–Paley functions; Marcinkiewicz integral; extrapolation

MSC: 42B25

About the article

Received: 2014-04-05

Accepted: 2014-06-29

Published Online: 2014-08-31

Published in Print: 2016-01-01

Funding Source: NSFC

Award identifier / Grant number: 11371057

Funding Source: SRFDP

Award identifier / Grant number: 20130003110003

Funding Source: Japan Society for the Promotion of Science

Award identifier / Grant number: Grant-in-Aid for Scientific Research (C) No. 25400130

Citation Information: Forum Mathematicum, Volume 28, Issue 1, Pages 43–55, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0058.

Export Citation

© 2016 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jun Liu, Dachun Yang, and Wen Yuan
Journal of Mathematical Analysis and Applications, 2017, Volume 456, Number 1, Page 356

Comments (0)

Please log in or register to comment.
Log in